On Exactly Covering Systems of Arithmetic Sequences.
Mathematische Annalen, Tome 180 (1969), pp. 227-232
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1969__180_161800,
author = {S. ZN\'AM},
title = {On {Exactly} {Covering} {Systems} of {Arithmetic} {Sequences.}},
journal = {Mathematische Annalen},
pages = {227--232},
year = {1969},
volume = {180},
zbl = {0169.37405},
url = {http://geodesic.mathdoc.fr/item/MAN_1969__180_161800/}
}
S. ZNÁM. On Exactly Covering Systems of Arithmetic Sequences.. Mathematische Annalen, Tome 180 (1969), pp. 227-232. http://geodesic.mathdoc.fr/item/MAN_1969__180_161800/